Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 1, Pages 181-185
http://dx.doi.org/10.1155/S0161171284000181

Stable P and distal dynamical systems

Department of Mathematics, Magadh University, Bodh-Gaya, India

Received 16 July 1979

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Anant Kumar, “Almost Periodic Motion in Complete Space,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 621–622, 1986. View at Publisher · View at Google Scholar
  • Kumar, and Bhagat, “Poisson Stability in Product of Dynamical Systems,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 613–614, 1987. View at Publisher · View at Google Scholar